MathSciNet Relay Station
MathSciNet bibliographic data
MR2770219 93D25 (34K20 93C30)
Lin, Xiangze; Du, Haibo; Li, Shihua Finite-time boundedness and $L\sb 2$-gain analysis for switched delay systems with norm-bounded disturbance. Appl. Math. Comput. 217 (2011), no. 12, 5982–5993.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement